# SDR FDEA202507231297

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE (#3HOLE)   REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. OVERSIZED REPAIR   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND E.A. # 1-  5750-T0330994 D PART 3 STEP 2A AND STEP 2B, TITLE: WINGS- FLIGHT SURFACES- LH WING- INBD   FLAP OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 INSPECTION - ALTERNATE METHOD.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
